# SDR UALA2010032200942

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 24,692 hours, 11,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B047N
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK PBE PACK IS SOFT NEEDS REPLACEMENT PCN 649-2710. 0 STOCK IN DEN.  REPLACED FLT DECK PBE.
